Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes diaper rash

Premium Questions

doctor1 MD

Hi, my 10 months old had this rash (in the attached picture) Is it normal or anything else can i do? What is the cause? Thank you so much ...

doctor1 MD

my one month old have diaper rash , though trying to put her on cloth nappy as much as possible ... rash cream liberally over the affected areas, and then spraying and dabbing her poop away when needed ...

doctor1 MD

I wear diapers for IBS and have what seems to be a blistery rash. Like painful small pimples . Ive never had a diaper rash like this before. Although its lower down my legs than where the diaper leg ...

doctor1 MD

What are the symtoms of a baby possibly ingestin desiring diaper rash cream? We don't know if he ... I though his soiled diaper. What should I be Aware of. ...

doctor1 MD

My 4 yr old daughter gets a rash now and then from not wiping well after urinating or a BM...and I have to put desitin ...I noticed about a week ago after having a red bumpy rash to her bottom a pink ...

Public Forum Discussions

doctor1 MD

My 2 year old son got pretty bad diaper rash today. The only real change to his diet ... s not allergic to cow s milk, and has only had diaper rash one other time.Any chance he could be allergic ...

doctor1 MD

, but got them quite a bit when i was pregnant with her. what can i try? more importantly, what could be causing this? they are terribly painful & i hate seeing her like this.. ...

doctor1 MD

18 month old female with bad diaper rash has had no evidence of urine in her diaper all day today...yesterday urinating caused her extreme pain....not sure if running fever, I do not have thermometor and her skin temp ...

doctor1 MD

cause that to happen? He doesn t poop everyday once every three days he will poop . Diaper rash ... to sleep I changed his diaper the color was light brown ish and he has a diaper rash and its right between ...

doctor1 MD

to sleep I got the papers out and they say DO NOT GIVE TO CHILDREN UNDER 17 OR FOR A DIAPER RASH WHAT ...my baby dr gave my 10mth old clotrimazole/betamethasone for diaper rash she began to scream I ...

doctor1 MD

. Recently if I have an accident and the diapers get wet I immediately get a burning rash with welts and intense burning. This does not happen consistently but does quite often. What causes that? ...

doctor1 MD

this morning) Any idea what they could be? He has a little bit of nappy rash. We don t have a doctors ...

doctor1 MD

the worst diaper rash. It is bleeding with open little wounds. No creams are working either antifungal, steroid or anti bacterial. Do you think the bowel infections could be the cause? ...

doctor1 MD

Hi doctors, my son is 1.2 years and he has diarrhea and diaper rash for over 10 days now! We have been using different creams and medicines to cure the rash (which is caused by diarrhea) but nothing ...

doctor1 MD

I have a severe diaper rash looking outbreak on my mons pubis. I have used a diaper rash cream and Vaseline, but it isn t healing. I don t know what I should use. It itches only slightly, but I feel ...

Mobile Questions and Answers

doctor1 MD

Yes diaper rash cream can be used safely on your vaginal area. But if there is no improvement /relief within 48 hours of usage or there is worsening then i advice you to visit a dermatologist. Hope that helps. Regards, Dr. Preeti